# SDR DHL2007740549

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BETWEEN BS 950A AND 950C, CORROSION ON STR 29L.  CORROSION BEYOND ACCEPTABLE LIMITS, REF SB 727-53-0179.  GAINED ACCESS BY REMOVING ALL CARGO FLOOR SUPPORTS FROM BS 950A TO BS 990, RBL 16 TO LBL 16, FRAME SECTIONS AT BS 950E AND 950F BETWEEN STR 24R AND 24L, FRAME SECTIONS AT BS 970 AND 990 BETWEEN STR 26R AND 24L, INTERCOSTAL WEBS FROM BS 950A-950B, 950E-950F, 950D-950E, 950F-970, AND 970-990, BETWEEN STR'S 29L AND 29R, PER B727 SRM 51-30-2 AND SB 727-53-0179.  REMOVED DAMAGED STR 29L FROM BS 950 TO BS 1000.  LOCATED AND DRILLED NEW STR 29L SEGMENT, P/N 65-56441-7.  TREATED AND PRIMED BARE METAL AREA'S, AND INSTALLED NEW STR 29L PER B727 SRM 51-30-2, 51-10-2, AND SB 727-53-0179.  REINSTALLED ALL INTERC
